# SDR 95ZZZX6898

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171AL
- Make and model: Bell 206L-4
- Aircraft serial: 52064
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030101
- Condition: Worn
- Location: Drive
- Part time: 2,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND RUN, HYDRAULICS WOULD NOT COME ON LINE.  DURING TROUBLESHOOTING, FOUND THE SPLINES ON HYDRAULIC PUMP WERE WORN.  HYDRAULIC PUMP AND MAIN ROTOR TACH GENERATOR WERE REPLACED.  THE PUMP IS MOUNTED ON THE TACH GENERATOR AND DRIVEN BY SAME.  THE SPLINES ON THE TACH GENERATOR WERE WORN ALSO.
